# SDR ASAA2023031342385

- Difficulty date: March 13, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 27,792 hours, 8,733 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG #1 OVERHEAT CAUTION LIGHT DOES ILLUMINATE DURING OVHT/FIRE TEST WITH SWITCH IN NORMAL POSITION. LOOP A TESTS OK. GROUNDED - YES.  ON INITIAL EVALUATION RETURNED ENGINE 1 LOOP SELECTOR TO NORMAL POSITION. OPERATIONAL TEST OF FIRE DETECTION SYSTEM GOOD. ACCOMPLISHED BITE TEST OF FIRE DETECTION MODULE, NO FAULTS DISPLAYED. AS PRECAUTION, ACCOMPLISHED B737-900 FIM 26-10 TASK 805, CLEANED AND TORQUE CHECKED LOOP B TERMINAL LUGS AND ACCOMPLISHED GVI OF DETECTORS. OPS CK OF FIRE DETECTION SYSTEM GOOD. NO DEFECTS NOTED.
